# SDR ASAA2022012337228

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,898 hours, 15,823 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED SELECTOR JUMPS BETWEEN VALUES INSTEAD OF HAVING LINEAR SCALING WHEN SELECTED. GROUNDED - YES. ACCOMPLISHED DFCS OPERATION TEST REF B737-800 AMM 22-11-00-740-801 MCP VERTICAL SPEED KNOB CK 12.56 TEST PASS. WIITH VERTICAL SPEED SELECTOR CYCLED THROUGH, NO JUMPING NOTED.
